# SDR SWAA2022041127824

- Difficulty date: December 1, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 57,764 hours, 28,310 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W L/E PANEL 621DB HAS DELAMINATED CORNER. (MARKED) / R/W L/E PANEL 621DB WITH DELAMINATED CORNER WAS REPAIR IAW SRM'S 51-70-05-2R-6 AND 51-70-14-2R-3. 59702U 12/05/19
